# SDR FDEA202411131675

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66254
- Aircraft time: 3,560 hours, 1,793 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLAP EXTENSION JUST PRIOR TO FLAP 5 FULL  EXTENSION THE AIRCRAFT ROLLED 5 DEGREES LEFT.  AT  FLAPS 5 FULL EXTENSION THE AIRCRAFT ROLLED WINGS  LEVEL.  ALTITUDE 3000FT SPEED 190 KNOTS. FULL  SPOILERS WERE SELECTED AT THE TIME.  LOWER THE FLAP TO 5 DEG AND VISUAL CHECK NOTHING FOUND. ALSO DID A SPOILER CONTROL   MODULE BITE CHECK PER FIM 27-09 FAULT TREE 808. NO FAULTS NOTED. ALSO DID A CHECK ON AILERON AND AILERON TRIM TEST PER MM 27-11-00-5 PARAGRAPH 2.OPS CHECKS NORMAL, NO DEFECTS NOTED AT TIME. A/C OKAY FOR SERVICE.
